# SDR CA120329010

- Difficulty date: March 20, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Skrsky S92A
- Aircraft time: 430 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 9235115008
- Condition: Vibration
- Location: M/R Gearbox Oil
- Part time: 1,614 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HUMS ADMINISTRATOR ADVISED OF AN INCREASING TREND RELATED TO THE NR 1 MGB LUBE PUMP OPERATION.  DUE TO THIS STEADILY INCREASING TREND, A DECISION WAS MADE TO REPLACE THE PUMP.  FOLLOWING REPLACEMENT OF THE PUMP, AND ALTHOUGH ONLY A SHORT PERIOD ELAPSED THE TREND DID NOT CHANGE.
